# SDR DXTA2025061603907

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1293
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: WHEN STARTING ENGINES WITH APU RUNNING, HEAVY SMELL OF JET EXHAUST IN CABIN AND COCKPIT. APU BLEED WAS SELECTED OFF 2+ MINUTES PRIOR TO ENGINE START. CORRECTIVE ACTION: REPLACED HEPA FILTER IAW CE-680A AMM 21-70-10 OPS CHECK GOOD
